# SDR DALA2019052903323

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 42,436 hours, 21,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR R EMERG EXIT ECAM SHOWED DOOR OPEN NORMAL PRESSUNZATION. RE-ADJUSTED PROXIMITY SENOR FOR R EMERA EXIT.
